# SDR SWAA2016110309323

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 70,278 hours, 56,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: 6945736
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT SLIDE MOUNT BRACKET CRACKED.  R&R BRACKET PER DWG.
